# SDR DALA2016070705158

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 68,494 hours, 50,547 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR FWD AND AFT HINGES LOOSE & WORN,  DOOR VERY LOOSE.  REPLACED THE WORN PARTS AND ADJUSTED IAW AMM 52-31-02.  LEAK CHECKED GOOD.
